# SDR 08FDEA02451

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5361076120495
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1091, RT OUTBD FRAME TO FLOORBEAM AFT ATTACH LINK CRACKED UPPER SURFACE.  LINK WAS REPLACED ON E.O. 6-5340-7-5002 PT 5.
